# SDR SWAA2015081442850

- Difficulty date: July 29, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 56,935 hours, 44,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, UPPER HINGE CUT OUT CRACKED AT BS 304, STRINGER 10L.  REPAIRED CUT OUT IAW EA.
